Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Norm inequalities for some orthogonal series


Author: Richard Askey
Journal: Bull. Amer. Math. Soc. 72 (1966), 808-823
DOI: https://doi.org/10.1090/S0002-9904-1966-11568-9
MathSciNet review: 0198114
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Askey and I. I. Hirschman, Jr., Mean summability for ultraspherical polynomials, Math. Scand. 12 (1963), 167-177. MR 164198
  • 2. R. Askey and S. Wainger, Mean convergence of expansions in Laguerre and Hermite series, Amer. J. Math. 87 (1965), 695-708. MR 182834
  • 3. R. Askey and S. Wainger, On the behavior of special classes of ultraspherical expansions. I, J. Anal. Math. 15 (1965), 193-220. MR 193290
  • 4. R. Askey and S. Wainger, On the behavior of special classes of ultrapherical expansions. II, J. Anal. Math. 15 (1965), 221-244. MR 193290
  • 5. R. Askey and S. Wainger, A transplantation theorem between ultraspherical series, Illinois J. Math. 10 (1966), 322-344. MR 211187
  • 6. R. Askey and S. Wainger, A transplantation theorem for ultraspherical coefficients, Pacific J. Math. 16 (1966), 393-405. MR 217508
  • 7. R. Askey and S. Wainger, Integrability theorems for Fourier series, Duke Math. J. 33 (1966), 223-228. MR 192260
  • 8. R. Askey, A transplantation theorem for Jacobi coefficients, Pacific J. Math. (to appear). MR 217509
  • 9. G. Baxter, A convergence equivalence related to polynomials orthogonal on the unit circle, Trans. Amer. Math. Soc. 99 (1961), 471-487. MR 126126
  • 10. K. K. Chen, On the Cèsaro-summability of the Laplace's series of hyperspherical functions, Sci. Rep. Tôhoku Imp. Univ. Ser. 1, 17 (1928), 1073-1089.
  • 11. A. Erdélyi et. al., Bateman Manuscript Project, H.T.F. vol. 2, New York, 1953.
  • 12. A. Erdélyi, Asymptotic solutions of differential equations with transition points or singularities, J. Math. Phys. 1 (1960), 16-26. MR 111915
  • 13. D. Ernst, Über die Laguerre-transformation und ihre Umkehrung, unpublished Doctoral Dissertation, Aachen, 1965.
  • 14. C. Ganser, Integrability theorems for ultraspherical series, Duke Math. J, (to appear).
  • 15. H. Gunzler, Verallgemeinerte Fourierreihen, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II 1962, 81-122. MR 147846
  • 16. D. Guy, Hankel multiplier transformations and weighted p-norms, Trans. Amer. Math Soc. 95 (1960), 137-189. MR 120506
  • 17. G. H. Hardy and J. E. Littlewood, Some new properties of Fourier coefficients, J. London Math. Soc. 6 (1931), 3-9.
  • 18. G. H. Hardy and J. E. Littlewood, Some theorems on Fourier series and Fourier power series, Duke Math. J. 2 (1936), 354-381. MR 1545928
  • 19. C. Herz, On the mean inversion of Fourier and Hankel transforms, Proc. Nat. Acad. Sci. U.S.A. 40 (1954), 996-999. MR 63477
  • 20. I. I. Hirschman, Jr., Decomposition of Walsh and Fourier series, Mem. Amer. Math. Soc., no. 15, 1955. MR 72269
  • 21. S. Igari, On the decomposition theorems of Fourier transforms with weighted norms, Tôhoku Math. J. 15 (1963), 6-36. MR 146591
  • 22. E. Kogbetliantz, Recherches sur la sommabilité des séries ultrasphériques par la méthode des moyennes arithmétiques, J. Math. Pures Appl. (3) 9 (1924), 107-187.
  • 23. A. Kolmogoroff, Sur les fonctions harmonique conjugées et les séries de Fourier, Fund. Math. 7 (1925), 24-29.
  • 24. L. Lorch, The Lebesque constant for Jacobi series. I, Proc. Amer. Math. Soc. 10 (1959), 756-761. MR 109981
  • 25. B. Muckenhoupt and E. M. Stein, Classical expansions and their relation to conjugate harmonic functions, Trans. Amer. Math. Soc. 118 (1965), 17-92. MR 199636
  • 26. S. Parter, On the existence and uniqueness of symmetric axially symmetric potentials, Arch. Rational Mech. Anal. 20 (1965), 279-286. MR 190358
  • 27. H. Pollard, The mean convergence of orthogonal series of polynomials, Proc. Nat. Acad. Sci. U.S.A. 32 (1946), 8-10. MR 14499
  • 28. H. Pollard, The mean convergence of orthogonal series. I, Trans. Amer. Math. Soc. 62 (1947), 387-403. MR 22932
  • 29. H. Pollard, The mean convergence of orthogonal series. II, Trans. Amer. Math. Soc. 63 (1948), 355-367. MR 23941
  • 30. H. Pollard, The mean convergence of orthogonal series. III, Duke Math. J. 16 (1949), 189-191. MR 28459
  • 31. M. Riesz, Sur les fonctions conjuguées, Math. Z. 27 (1928), 218-244. MR 1544909
  • 32. E. M. Stein, Localization and summability of multiple Fourier series, Acta. Math. 100 (1958), 93-147. MR 105592
  • 33. G. Sonouchi, Discrete analogue of theorem of Littlewood-Paley, Tôhoku Math. J 13 (1961), 295-319. MR 159190
  • 34. G. Szegö, Asymptotische Entwicklungen der Jacobischen Polynome, Schriften der Königsberger Gelehrten Gesellschaft, naturwissenschaftliche Klasse 10 (1933), 35-112.
  • 35. G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ. Vol. 23, Amer. Math. Soc., Providence, R. I., 1959. MR 106295
  • 36. G. M. Wing, The mean convergence of orthogonal series, Amer. J. Math. 72 (1950), 792-807. MR 37923
  • 37. G. M. Wing, On the L, Pacific J. Math. 1 (1951), 313-319. MR 43934
  • 38. A. Zygmund, Trigonometric series, Vols. I and II, Cambridge Univ. Press, Cambridge, 1959. MR 107776


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11568-9

American Mathematical Society